# SDR TWAA0102404

- Difficulty date: February 1, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FLOORBEAM CORROSION REMOVED WAS BEYOND LIMITS AT STA 1322, LBL 19 INCHES.  INSTALLED FLOORBEAM REPAIR PER SRM 53-05, PAGE 31.  TREATED, PRIMED AND PAINTED WHITE AND REPAIR PARTS INSTALLED PER SRM 51-10-3.
